Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Prezista, Norvir, Truvada Regimen - some side effects?

(1/3) > >>

beentheredoneit:
I just switched from Complera to this regimen of Prezista/Norvir/Truvada.  My doctor had me sort of switch off the former regimen by staying off it for a week while processing the new regimen.

After all of these side effects of anxiety from the previous regimen wore off, I started the new one which is no longer an NNRTI.  The first night I noticed some side effects of anxiety still and difficulty sleeping.  Are these potential side effects again, or does this just need to work its way into my system?

Anqueetas:
It will take like a week or two until your old medication (Ripivirine) completely leave your system. SO hang on there, be patient.

Most side effect that people have with Prezista is stomach problem, take it with food also helps as well.

Miss Philicia:

--- Quote from: Anqueetas on February 12, 2013, 09:34:04 AM ---
Most side effect that people have with Prezista is stomach problem, take it with food also helps as well.

--- End quote ---

Both Prezista and Norvir have very clear labeling on the prescription bottle to take both with food. It doesn't matter how much food  (as in it need not be a full meal, etc.) so if someone is getting an upset tummy from taking it on an empty stomach it's their own damn fault for not reading the instructions.

But I agree that the side effects from Complera need to work their way longer term out of one's body, and it's clearly not anything from this new regimen.

beentheredoneit:
Thanks.  It must be just some interaction between old and new regimes then.

weasel:


 Hi  beentheredoneit   .

                   It is either the   Norvir or the Truvada  that keeps me awake .

   I've  been on them since  2004  and I rarely  sleep well without a PILL .

   I was on Reyetaz  and that caused horrid gastric issues to the point of

 being house - bound   :'(

  I have  severe anxiety that I must take  Clonazapram  to control , I have gone

  A few weeks with out a Clonazapram and it was hell  :-X

                                        Good luck to you ,
                                                                    Weasel 

Navigation

[0] Message Index

[#] Next page

Go to full version